Electron. J. Diff. Equ., Vol. 2010(2010), No. 135, pp. 1-10.

A boundary value problem of fractional order at resonance

Nickolai Kosmatov

We establish solvability of a boundary value problem for a nonlinear differential equation of fractional order by means of the coincidence degree theory.

Submitted June 8, 2010. Published September 20, 2010.
Math Subject Classifications: 34A34, 34B10, 34B15.
Key Words: Caratheodory conditions; resonance; Riemann-Liouville derivative; Riemann-Liouville integral.

Show me the PDF file (216 KB), TEX file, and other files for this article.

Nickolai Kosmatov
Department of Mathematics and Statistics
University of Arkansas at Little Rock
Little Rock, AR 72204-1099, USA
email: nxkosmatov@ualr.edu

Return to the EJDE web page